# SDR 95ZZZX660

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525RB
- Make and model: Gulstm AA5
- Aircraft serial: AA50760
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: A258
- Condition: Cracked
- Location: Aileron Hinge
- Part time: 1,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-PURCHASE INSPECTION OF AMERICAN GENERAL AIRCRAFT SB-185, CONTROLS WERE CHECKED FOR WEAR IN BUSHING AND HINGE BRACKETS WERE FOUND CRACKED.  THESE HAVE THE AILERON TRAVEL STOPS ATTACHED.  SUSPECT WIND SHIPPING AILERONS COULD HAVE CRACKED THEM.
